Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Adam96

Just started isotretinoin need some advice/help

Recommended Posts

Hi guys just started my 3 month isotretinoin  prescription ( 2nd day ) I'm just woundering if I can still take some vitamins apart from vit a. Like zinc, vit d3 and I just started hydrochloride with pepsin as I though I had low stomach acid, serrapeptase ive just received today so im it sure if I can take this and also milk thistle what I stopped taking when starting this course of medication, I'm not sure what I can take whilst using isotretinoin.

also for those that have used isotretinoin what foods did you guys eat throughout, I know your meant to take it with a fatty meal which I have been, but what did you guys eat day to day or did you not have a specific diet you followed. As before I started isotretinoin I was eating mainly fish and vegetables, some fruit and little bits of meat. But I seen some guy saying eat whatever so I may have over indulged in some sugary seeets yesterday. 
i just don't want extend the period I'm on isotretinoin by eating crappy foods which  though made my acne worse before, I think a main culprit for me was gluten but I was never tested so I'm it sure but have stopped eating gluten stuff 

hope someone can help 

Share this post


Link to post
Share on other sites
2 hours ago, Adam96 said:

Hi guys just started my 3 month isotretinoin  prescription ( 2nd day ) I'm just woundering if I can still take some vitamins apart from vit a. Like zinc, vit d3 and I just started hydrochloride with pepsin as I though I had low stomach acid, serrapeptase ive just received today so im it sure if I can take this and also milk thistle what I stopped taking when starting this course of medication, I'm not sure what I can take whilst using isotretinoin.

also for those that have used isotretinoin what foods did you guys eat throughout, I know your meant to take it with a fatty meal which I have been, but what did you guys eat day to day or did you not have a specific diet you followed. As before I started isotretinoin I was eating mainly fish and vegetables, some fruit and little bits of meat. But I seen some guy saying eat whatever so I may have over indulged in some sugary seeets yesterday. 
i just don't want extend the period I'm on isotretinoin by eating crappy foods which  though made my acne worse before, I think a main culprit for me was gluten but I was never tested so I'm it sure but have stopped eating gluten stuff 

hope someone can help 

It breaks my heart that you have resorted to isotretinoin. I really do hope that you are fully informed and up to date with all the recommended  safeguards.

For sure you may have a vit D deficiency or absorption problems after you finish your course but I am not able to advise if supplementing at this stage would be beneficial or detrimental.

I suggest that you research Vit E because that is the supplement I believe is recommended to minimise
side effects.

Just don't place all you faith in this as anyone could be susceptible to the very sever and possibly permanent
side effects that so many do suffer.

I wish you well. 

Share this post


Link to post
Share on other sites

Hey pal! I take zinc, vitamin c (slow release), vitamin d and vitamin e.

My side effects have been pretty mild - the usual all round dryness, some joint /muscle pain and fatigue but I'm on a high dosage.

Minocycline had a more adverse effect on me, accutane for me is just hype.

Share this post


Link to post
Share on other sites
12 minutes ago, jPablo said:

Hey pal! I take zinc, vitamin c (slow release), vitamin d and vitamin e.

My side effects have been pretty mild - the usual all round dryness, some joint /muscle pain and fatigue but I'm on a high dosage.

Minocycline had a more adverse effect on me, accutane for me is just hype.

Thanks for your reply mate, have you started seeing a difference in your acne ? What's your dosage?

Also so have you changed your diet like no sweets, chocolate and stuff or just eat whatever ?

ill keep up my zinc and d3, I'll phone my doctor tomorrow to see if I can use the other supplements.
1 hour ago, hatetane said:
It breaks my heart that you have resorted to isotretinoin. I really do hope that you are fully informed and up to date with all the recommended  safeguards.

For sure you may have a vit D deficiency or absorption problems after you finish your course but I am not able to advise if supplementing at this stage would be beneficial or detrimental.

I suggest that you research Vit E because that is the supplement I believe is recommended to minimise
side effects.

Just don't place all you faith in this as anyone could be susceptible to the very sever and possibly permanent
side effects that so many do suffer.

I wish you well. 
I was very wary but having suffered for the best part of 5-6 years and it affecting my future career I was willing to give it a go as my dermatologist recommended as nothing else had worked for me.

what as your experience are you acne free or did you experience the acne return ?

what as your dosage and how bad was your acne ? Edited by Adam96

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×